MathSciNet Relay Station
MathSciNet bibliographic data
MR1690077 (2000b:93009) 93B05 (26A33 93B07)
Shamardan, A. B.; Moubarak, M. R. A. Controllability and observability for fractional control systems. J. Fract. Calc. 15 (1999), 25–34.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement